# SDR SWAA991616

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 6554219
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR LEVER WOULD NOT GO INTO UP POSITION AFTER TAKEOFF.  PERFORMED LANDING GEAR RETRACTION TEST AND LANDING GEAR SAFETY SENSOR TEST PER MM.  OPS CK GOOD.
